I am a 49 year old woman in relatively good health for the past 10 years. I had a bowel resection 10 years ago to remove 8in of my transverse colin due to colitis/chrons and my gallbladder was removed approx 5 years ago. Up until last year life was good then i started menopause and began to experience severe stomach spasms bringing on nausea and vomiting. These episodes last approx 24 to 72 hours and makes it impossible to hold down water or get out of bed. Then as quick as it comes it stops! This last episode happened Christmas day along with getting my period on the same day. I don't believe in coincidences - it's been 13 months since my last period. Does anyone had any ideas as to what is happening? I am going through all the tests related to Colitis / Crohn's but the symptoms just don't feel like it.
They have done studies linking Estrogen to auto immune diseases and that it helps one feel better with more Estrogen not less. Decreasing estrogen as menopause does might have brought on some changes in your body. You are wise having your Chrohns checked and I am sure they will look for a blockage, check your bladder, and run all the necessary tests to rule out any new disease processes also. A suggestion is to see your OB Doctor also, if you have not since this started.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.